American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. L. Noakes. Spherical fibrations. Bull. Amer. Math. Soc. 3 (1980) 853-856. MR 578378.
Abstract, references, and article information   
View Article: PDF

[2] Victor Snaith. Infinite loop maps and the complex $J$-homomorphism. Bull. Amer. Math. Soc. 82 (1976) 508-510. MR 0410741.
Abstract, references, and article information   
View Article: PDF

[3] J. P. E. Hodgson. Subcomplexes of Poincaré complexes. Bull. Amer. Math. Soc. 80 (1974) 1146-1150. MR 0362318.
Abstract, references, and article information   
View Article: PDF

[4] John Ewing. Some examples of sphere bundles over spheres which are loop spaces $\bmod p$. Bull. Amer. Math. Soc. 80 (1974) 935-938. MR 0353312.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1